Evolution of habitat preference in Clitellata (Annelida)
Article first published online: 30 OCT 2008
© 2008 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 95, Issue 3, pages 447–464, November 2008
How to Cite
ROUSSET, V., PLAISANCE, L., ERSÉUS, C., SIDDALL, M. E. and ROUSE, G. W. (2008), Evolution of habitat preference in Clitellata (Annelida). Biological Journal of the Linnean Society, 95: 447–464. doi: 10.1111/j.1095-8312.2008.01072.x
- Issue published online: 30 OCT 2008
- Article first published online: 30 OCT 2008
- Received 21 August 2007; accepted for publication 11 March 2008
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!